# SDR SIMA201910298001

- Difficulty date: October 28, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 34,966 hours, 30,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 12567
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH OVERWING EMERGENCY LIGHTS INOP-C/A--REMOVED AND REPLACED BOTH OVERWING EMERGENCY LIGHTS IAW EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. NO FIX. TROUBLESHOT, SUSPECTED EMERGENCY BATTERY. REMOVED AND REPLACED EPSU AT THE #3 AND #4 POSITION IAW 33-700-19 W/C. OPC GOOD END. EMERGENCY LIGHTING P/N 2013-1ASMI S/N 9817 (4); S/N 67826 (3); CHARGER ASSY BATTERY P/N BA5-0933-901 (3)
